MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL HEALIX AV BR 4.5 TAPE WHT/BLUE; SOFT-TISSUE ANCHOR, BIOABSORBABLE

MEDOS INTERNATIONAL SARL HEALIX AV BR 4.5 TAPE WHT/BLUE; SOFT-TISSUE ANCHOR, BIOABSORBABLE
Model Number 222360
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/09/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Udi: (b)(4).Investigation summary: the complaint device is not being returned, it was discarded by the customer, therefore unavailable for a physical evaluation.A manufacturing record evaluation was performed for the finished device lot number (7l32390), and no non-conformance was identified.As part of depuy mitek¿s quality process all devices are manufactured, inspected, and released to approved specifications.With the information provided, and without the complaint device to evaluate, we cannot determine a root cause for the reported failure.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post market surveillance.At this point in time, no corrective action is required, and no further action is warranted.Depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.
 
Event or Problem Description
It was reported by the affiliate in (b)(6) that during an arthroscopic rotator cuff repair procedure on (b)(6) 2022, it was observed that the tip on the anchor on the healix av br 4.5 tape wht/blue device cracked.No fragment was left in the lesion.There were no adverse patient consequences nor surgical delay reported.No additional information was provided.

Brand Name
HEALIX AV BR 4.5 TAPE WHT/BLUE
Common Device Name
SOFT-TISSUE ANCHOR, BIOABSORBABLE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin blanc 38
le locle CH-24 00
SZ  CH-2400
Manufacturer (Section G)
MEDOS INT MITEK
chemin blanc 38
le locle CH-24 00
SZ   CH-2400
Manufacturer Contact
kate karberg
chemin-blanc 38
le locle CH-24-00
SZ   CH-2400
3035526892
MDR Report Key14496455
Report Number1221934-2022-01517
Device Sequence Number5837404
Product Code MAI
UDI-Device Identifier10886705027804
UDI-Public10886705027804
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K170639
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2023
Device Model Number222360
Device Catalogue Number222360
Device Lot Number7L32390
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2022
Initial Report FDA Received Date05/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/02/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown